# SDR REXA2016011900071

- Difficulty date: January 19, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK HAS 5 PIECES THAT ARE DELAMINATED.  THE TWO FWD PIECES LT & RT PIECES AFT & PIECE JUST FWD OF THE AFT & LT.  INSTALLED NEW PHOTO LUMINESCENT LIGHT TRACK TOTAL OF 5 PIECES ON THE LT & RT SIDES IAW AMM 33-51-01-400-806.                         "
